MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93101
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on january 24, 2018.(b)(4).
 
Event or Problem Description
It was reported that the patient experienced a loss of osseointegration subsequent to the patient experiencing pain and secretion at the abutment site.The device was explanted and the patient was treated with antibiotics.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 4MM
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7214567
Report Number6000034-2018-00251
Device Sequence Number16184199
Product Code FZE
UDI-Device Identifier09321502021722
UDI-Public(01)09321502021722(10)158224
Combination Product (Y/N)N
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93101
Device Catalogue Number93101
Device Lot Number158224
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;